# SDR SWIA971539

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE, NOSE GEAR INDICATION DOWN AND LOCKED AFTER SELECTING GEAR UP.  COMPLIED WITH CHECK LIST AND LOWERED GEAR.   RETURNED TO FAT, MEL 32-30-1.  REMOVED AND REPLACED NOSE GEAR STRUT TEE SEAL AND SERVICED NOSE STRUT.  LEAK CHECKS OK IAW 32-21-00.  SWUNG GEAR SEVERAL TIMES AND ALL CHECKS GOOD.
